Hi anyone having similar issues on prozac ? Am lucky to get 2hours sleep a day and losing weight fast ( not good coz im slim anyway ) but wondered if anyone else has experienced the same ? Was previously on mirtazapine 45mgs and xanax ( up to 8mgs ) per day... yes getting off the xanax was horrible and dont want to go there again but struggling in the meantime. valium doesnt work for me... thanks
Does the time that you take your Prozac effect your sleeping and eating habits?
perhaps taking it during the daytime might help you sleep through the night.
If you have lost weight and are not sleeping please talk to your doctor immediately and ask if another medication might be better for your condition.
Madhup Joshi, MD
Look who the cat dragged in, my old friend, Tonestar!!
Tony, 'tis Lara, my friend!! I've missed our late nite/early morning chats so much!!
Tonestar, did you go off Xanax by yourself or did you go to a detox centre?
I just want to know how that went.
You could ask for gabapentin (off label use) to help the anxiety you are having. It's being prescribed for people that are suffering with terrible anxiety in the US, so ask your doc about it, Gabapentin or Neurontin-the name brand I believe. It makes me a bit hyper, but most people have great success with it as an anxiety med, and it's NOT a Benzodiazapine! So no horrible w/d's on it, but you must taper off of it slowly. It's not an addictive medication, not that I know of, yet I've been reminded of late, that it's the person that makes any med "addictive". Which is true!
Love and miss you so much!
HelloTonestar!If you are taking your Prozac in the morning,Ii should not be affecting your sleep.And you didn't specify how long you have been taking the Prozac.I know that it eventually stops working as well. It loses it's effectiveness the longer you take it.I myself have not used this medication personally,but my husband does.He has to switch after about 6 to 8 months because of this.Now he takes Trazadone.It works very well.Helps with the depression and puts him to sleep in about 20min.after taking his bedtime dose.I would check on why you are losing weight.That does concern me.Especially after you said you were already slim.Something else seems to be going on with that.Definately tell your Doctor at your next checkup. Good luck!
- Prozac Information for Consumers
- Prozac Information for Healthcare Professionals (includes dosage details)
- Side Effects of Prozac (detailed)
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
I am taking paxil 2 weeks now, I have no appetite, can I actually lose weight? I can't sleep either?
Updated 12 Oct 2009 • 1 answer
Updated 21 Dec 2017 • 5 answers
Updated 4 Sep 2013 • 1 answer
Updated 15 Jul 2016 • 3 answers
Just started Wellbutrin 100mg too my already Prozac 60mg.. So far can not sleep at all not good with
Updated 2 Sep 2017 • 1 answer